Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Had miscarriage, rashes on chest, face, arms, stomach. Chronic hives?

I had a miscarriage in december, they issued methotrexate . around mid january i started getting this blotchy rash and i have had it ever since. it s on my chest, face, arms, and stomach. at first i was told it was ezcema, then told it wasnt. then i was told it was chronic hives . i am not thinking it is hives. it doesnt come and go, it s pretty consistant. any ideas?
Asked On : Thu, 12 Apr 2012
Answers:  1 Views:  226
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to Healthcare Magic Forum 

Looks like you are suffering from chronic urticaria.
This is an itchy condition of skin which leads to redness and development of hives on the skin on itching.
In such cases with long term itching, it is very important to find out the cause of itching.
The causes can be varied: any drug intake, Intestinal infection, respiratory infection, thyroid disease, intake of preservative containing food stuffs etc etc.. 
Hope you are not on any medicines since long term. Pain killers, antipyretics, Antibiotics are the common agents causing itching.
You can try if you can find out the pathology. 
For the time being, start with some anti histamines like Loratidine twice a day for atleast 2 weeks.
You might need a tapering course of these medicines.
So if itching persists, consult a dermatologist for proper evaluation. 

Hope it helps ,
Wishing you speedy recovery .

Dr Geetika Paul 
Answered: Fri, 8 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor